# SDR CALA2025072907042

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 45,458 hours, 4,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L JUMP SEAT FLASHLIGHT BROKEN.  REPLACED FLASHLIGHT ASSY AT DOOR 1L JUMP SEAT IAW AMM PER DMC-B787-A-25-64-00-00B-921A-A.
